# SDR DALA2021090305208

- Difficulty date: August 28, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 25,550 hours, 9,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Service Panel
- Condition: Dented
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG (8072012) DURING INSPECTION FOUND DENT FWD OF LAV SERVICE PANEL 18 INCHES FOUND ON ARRIVAL. CLEANED UP & REMOVED GOUGE AS PER INSTRUCTIONS OF ERA 593760-14 REV ORIG.
